# SDR UIEA2018080801640

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,924 hours, 16,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 622951001
- Part serial: GO42
- Condition: Faulty
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO AIR CONDITIONING EICAS MESSAGE. R&R CARGO A/C SOV IAW AMM 21-28-01-404-92.
